# SDR CALA0200533

- Difficulty date: November 7, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 49,436 hours, 22,118 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Sta 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN STRINGER SPLICE 4R AT STA 907. A NEW STRINGER SPLICE WAS INSTALLED IAW SRM 51-10-02.
